# SDR UALA2011060302708

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 62,271 hours, 11,973 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Line
- Part number: BACH5P0241CK
- Condition: Damaged
- Location: Ac Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT PACK WATER EXTRACTOR WATER DRAIN LINE HAS PIN HOLE ON IT.  DEFERRED PER MEL 2151B.  LEFT PACK INOPERATIVE.  REMOVED AND REPLACED DAMAGED LINE.  LEAK CHECK C-OUT.  NO LEAKS.  PACK OPS SATISFACTORY.
